• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Hair loss after starting Stelara?

My partner has Crohns Disease and has been taking Stelara about 8 weeks now. We started noticing he was losing patches of his beard, eventually he shaved it off completely. Now he has started to lose hair on his head as well. It's too soon to know if the treatment is working but he's terrified he will lose all his hair.

Has anyone else experienced this on Stelara? Did the hair grow back?
 
Entyvio is really the only one that helped me,,,,,, I would assume[[[HOPE]]] if he stops the meds his hair "SHOULD" grow back................Good luck
 
Location
San Diego
I've been on Stelara for three years now, and both hairs and brain cells continue to slowly fall from head in a constant dismal rain. But I put that down to aging rather than the drug. Hair was thinning before I went on Stelara, and I haven't noticed that it sped up any when I startted the drug. And my beard is still intact.
 

my little penguin

Moderator
Staff member
Ds is almost 17
Has been on Stelara for 3 years
No hair loss at all
He did have hair loss with 6-mp but no other biologic (remicade or humira )
 
wow! so glad I'm reading this, in my late thirties and also experiencing some disturbing hair loss or rather thinning. Is this a common Stellara side effect?
 
Top